MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION; DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION; DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Model Number DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported that erroneously depressed sodium (na) result on a patient sample was obtained on the dimension exl 200 integrated chemistry system.The customer stated that quality control (qc) level 1 and level 3 results and calibration were within acceptable lab range prior to running patient samples.Siemens investigation included an assessment of reagent, instrument, and sample data.Reagent related causes were ruled out based on the review of qc and also observed that air and liquid values of standard (std) a and std b were within the normal range.The customer recalibrated the integrated multisensor technology (imt) successfully.Qc were run and were recovered within acceptable range.A siemens customer service engineer (cse) was dispatched to the customer's site.During the visit the cse, inspected the analyzer and replaced the x2 tubing, ran conditioning, and adjusted the pump rate.Based on the available information, there is no evidence of a reagent or instrument scenarios.The cause of the event is unknown.A product problem has not been identified.The customer is operational, and the reported issue was resolved by routine troubleshooting.No further evaluation is required.
 
Event or Problem Description
The customer reported that an erroneously depressed sodium (na) result was obtained for a patient sample on the dimension exl 200 integrated chemistry system.The erroneous result was reported to the physician(s) and was questioned.The sample was repeated on the same dimension exl 200 integrated chemistry system.The repeat result was higher than the initial result and was considered correct.The patient was sent to the emergency room (er) due to the depressed result.A new sample was drawn again in the er and tested; the result obtained was similar to the previous repeat result.Both repeat results were consistent and considered correct.The redrawn sample result was reported to the physician.There are no known reports of patient intervention or adverse health consequences due to this event.

Brand Name
DIMENSION
Common Device Name
DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
registration #: 2247117
flanders NJ 07836
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key25252674
Report Number2517506-2026-00086
Device Sequence Number14826708
Product Code JJE
UDI-Device Identifier00630414593579
UDI-Public(01)00630414593579
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K130276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Device Catalogue Number10636929
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Initial Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown